# SDR CA021125009

- Difficulty date: November 13, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Propeller: Snsnch M76AM
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: M76AM
- Part serial: 23199
- Condition: Misrepaired
- Location: Leading Edge
- Stage of operation: IN
- How discovered: E
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WITH NO HISTORY SENT IN FOR OVERHAUL. - DURING LIQUID PENETRANT INSPECTION, FOUND SUSPICIOUS WELDING WITH EDDY CURRENT CONDUCTIVITY PROBE AS WELDED AREA MATCHED GOOD AREA. KELLERS ETCH SHOWED DISCOLOURATION AND CHROMIC ACID ANODIZING CONFIRMED WELDING HAD TAKEN PLACE. AS MOST PROP SHOPS DO NOT HAVE ANODIZE FACILITIES, THIS IS A TOUGH IMPROPER REPAIR TO LOCATE.
